MathSciNet Relay Station
MathSciNet bibliographic data
MR1451830 (98i:57058) 57R42 (57R20 57R75)
Szűcs, András On the multiple points of immersions in Euclidean spaces. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1873–1882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement